# SDR SWIA200717872

- Difficulty date: March 1, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 13,248 hours, 11,581 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING, LOST ALL HYD FLUID IN NR 2 SYSTEM.  REPAIRED NR 2 ENGINE CASE DRAIN RETURN LINE IN AFT EQUIPMENT BAY IAW CRJ MM 20-22-00.  OPERATIONAL CHECKS GOOD.
